For the past few months I've been experiencing aches and heaviness in my legs. These usually happens in the evening or while I'm sleeping. But I once move around it goes away. I've had RLS for the past 8-10 years and I don't take anything for it. Please help. Waterlily2120
Since you have RLS since a long time, do you feel your current symptoms are new to you? Some people do complain of these additional problems when they have RLS. There are a few good medicines available for RLS. I would suggest you consider treatment for your RLS.
Last year inswitched from Lexapro to Cymbalta. During the transition period, I had numerous aches, tingles, burning sensations in legs, feet and hands. Now a year later, much has calmed down. But I have dull aches in my legs, they feel heavy, and in the evenings, sitting, I get RLS, pretty severe. Could this be a side effect of Cymbalta? Had no troubles on Lexapro.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.